MathSciNet Relay Station
MathSciNet bibliographic data
MR1131704 81T99 (53C80 83C99)
Kheyfets, Arkady; Miller, Warner A. The boundary of a boundary principle in field theories and the issue of austerity of the laws of physics. J. Math. Phys. 32 (1991), no. 11, 3168–3175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement